# SDR CALA2023012500200

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,535 hours, 34,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 05227904520431
- Condition: Gouged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD O/W HATCH DOOR INTERNAL FRAME HAS GOUGE.   REMOVED AND REPLACED INTERNAL FRAME ON RH FWD O/W HATCH DOOR IAW A320 SRM 51-72-11-911-001.
